BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Differential Inclusions and $$\\mathcal A$$ A -quasiconvexity

Participants in the publication
Ana Cristina Barroso (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José Matias (Author)
Pedro Miguel Santos (Author)

Date of Publication
2017-04-13

Where published
Mediterranean Journal of Mathematics

Publication Identifiers
ISSN - 1660-5446

Publisher
Springer Nature

Volume
14
Number
3

Document Identifiers
DOI - https://doi.org/10.1007/s00009-017-0917-7
URL - http://dx.doi.org/10.1007/s00009-017-0917-7

Rankings
Web Of Science Q1 (2017) - 1 - MATHEMATICS - SCIE


Export

APA
Ana Cristina Barroso, José Matias, Pedro Miguel Santos, (2017). Differential Inclusions and $$\\mathcal A$$ A -quasiconvexity. Mediterranean Journal of Mathematics, 14, ISSN 1660-5446. eISSN . http://dx.doi.org/10.1007/s00009-017-0917-7

IEEE
Ana Cristina Barroso, José Matias, Pedro Miguel Santos, "Differential Inclusions and $$\\mathcal A$$ A -quasiconvexity" in Mediterranean Journal of Mathematics, vol. 14, 2017. 10.1007/s00009-017-0917-7

BIBTEX
@article{36510, author = {Ana Cristina Barroso and José Matias and Pedro Miguel Santos}, title = {Differential Inclusions and $$\\mathcal A$$ A -quasiconvexity}, journal = {Mediterranean Journal of Mathematics}, year = 2017, volume = 14 }